首页 | 本学科首页   官方微博 | 高级检索  
     

非线性时滞积分不等式及其应用
引用本文:胡永珍 包俊东. 非线性时滞积分不等式及其应用[J]. 内蒙古师范大学学报(自然科学版), 2001, 30(3): 197-205
作者姓名:胡永珍 包俊东
作者单位:内蒙古师范大学数学系,;内蒙古师范大学数学系,
基金项目:ProjectSupportedbytheNaturalScienceFoundationofInnerMongolia( 990 3 0 1-2 )
摘    要:建立了两类非线性时滞积分不等式,并给出其在非线性时滞积分方程中的应用。

关 键 词:非线性  积分不等式  积分方程  时滞
文章编号:1001-8735(2001)03-0197-09
修稿时间:2001-04-16

SOME NONLINEAR INTEGRAL INEQUALITIES WITH DELAY AND THEIR APPLICATIONS
HU Yong zhen,BAO Jun dong. SOME NONLINEAR INTEGRAL INEQUALITIES WITH DELAY AND THEIR APPLICATIONS[J]. Journal of Inner Mongolia Normal University(Natural Science Edition), 2001, 30(3): 197-205
Authors:HU Yong zhen  BAO Jun dong
Abstract:In this paper,we establish some new nonlinear integral inequalities with delay and present an application to estimate the boundness of solutions of certain nonlinear integral equations.
Keywords:nonlinear  integral inequality  integral equation  delay
本文献已被 CNKI 维普 万方数据 等数据库收录!
设为首页 | 免责声明 | 关于勤云 | 加入收藏

Copyright©北京勤云科技发展有限公司  京ICP备09084417号